# SDR CALA2013072900520

- Difficulty date: July 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 44,332 hours, 16,301 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Limit Switch
- Part number: 32EN214
- Part serial: 9926
- Condition: Faulty
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

BOTH YOKE NOSE DOWN TRIM SWITCHES INOPERATIVE.  YOKE NOSE UP AND AUTOPILOT NOSE UP & NOSE DOWN OPERATED NORMALLY.  USED FOR ENTRY.  R & R STABILIZER TRIM LIMIT SWITCH IAW AMM 27-41 -94. OPS NORMAL.
